# SDR USAA060503

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: USSRM5110023415
- Condition: Corroded
- Location: Bs 400 Rbl 10-2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 RBL 10-24 CORROSION.  REPLACED WITH NEW PART PER SRM 53-00-51, 51-40-02, 51-40-05, DEFECT SIZE: 3"L X 8"W X .012"D.
